# SDR AALA20170429001

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 6,186 hours, 2,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY DOOR PRESSURE GAUGE CYLINDER FOUND IN THE YELLOW ZONE. SERVICED L2 DOOR PRESSURE CYLINDER IAW AMM 52-10-00.
